Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Duality theorem over the cone of monotone functions and sequences in higher dimensions
Luleå tekniska universitet.
Department of Mathematics and Statistics, McMaster University, Hamilton.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2002 (English)In: Journal of inequalities and applications (Print), ISSN 1025-5834, E-ISSN 1029-242X, Vol. 7, no 1, 79-108 p.Article in journal (Refereed) Published
Abstract [en]

Let f be a non-negative function defined on ℝ+n which is monotone in each variable separately. If 1 < p < ∞, g ≥ 0 and v a product weight function, then equivalent expressions for sup ∫ℝ(+)(n) fg/(ℝ+nfpv)1/p are given, where the supremum is taken over all such functions f. Variants of such duality results involving sequences are also given. Applications involving weight characterizations for which operators defined on such functions (sequences) are bounded in weighted Lebesgue (sequence) spaces are also pointed out.

Place, publisher, year, edition, pages
2002. Vol. 7, no 1, 79-108 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-11397Local ID: a5aa3f60-a182-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-11397DiVA: diva2:984347
Note
Validerad; 2002; 20061025 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(1473 kB)22 downloads
File information
File name FULLTEXT01.pdfFile size 1473 kBChecksum SHA-512
809381b4d2d3ebd68c4405976d8f27ab3fb6c85192ec69a9a2344b413c0f071d87809238ecac5cbd6f2c74373df4651162e4cf8be30ca7104c1993bd9a83760c
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of inequalities and applications (Print)
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 22 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf